# SDR 2009F00119

- Difficulty date: November 24, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N678QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605612
- Aircraft time: 3,444 hours, 2,757 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Warning Message
- Stage of operation: TO
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF; RT ENG "LO HYD FLOW R" CAME ON STEADY, L - FLASHING.  AFTER 30 SECONDS "LO HYD LEVEL" ON STEADY.  GEAR, FLAPS, T/R'S ALL DEPLOYED NORMAL BUT SLOWLY.  AFTR LANDING BOTH 'LT AND RT LO HYD FLOW" ON STEADY.  FLAPS , T/R'S, SPEED BRAKES WILL NOT FUNCTION.
